# SDR ASAA9640097

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANE CHECK, THE EMERGNECY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE IN THE MID CABIN AND THE AFT TWO RED LIGHTS WERE FOUND INOPERATIVE.  REPAIRED BROKEN WIRING AT ROW 15 SIDEWALL AND AT THE AFT SECTION OF TRACK.  (M)
